# SDR C2XA02CL147

- Difficulty date: July 8, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: M835366402
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT#3785 THE CREW REPORTED A ODER OF GAS FUMES DURING ICE TEST.MAINTENANCE INSPECTED AND REPLACED THE PACK SETDOWN RELAY.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
